MathSciNet Relay Station
MathSciNet bibliographic data
MR1880762 34B15 (34B18 34B27)
Yao, Qingliu; Feng, Yuqiang The existence of solution for a third-order two-point boundary value problem. Appl. Math. Lett. 15 (2002), no. 2, 227–232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement